# SDR SWAA2012110709141

- Difficulty date: November 7, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 38,964 hours, 22,524 cycles
- Engine: Cfmint CFM567B22
- Engine time: 11,470 hours, 6,704 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B
- Part serial: 890309
- Condition: Overheated
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

IN FLIGHT SHUT DOWN/ AIR TURNBACK/ DECLARED EMERGENCY.  NR 2 ENGINE BEGAN SURGING AND OVERTEMPED.  REMOVED AND REPLACED NR 2 ENGINE PER MM & MX TASK.
